Journal Article

A Neonate with Worms

Philip A. Mackowiak, Martin E. Weisse, Jeffrey K. Mullins and Kathryn S. Moffett

in Clinical Infectious Diseases

Published on behalf of Infectious Diseases Society of America

Volume 46, issue 11, pages 1786-1788
Published in print June 2008 | ISSN: 1058-4838
Published online June 2008 | e-ISSN: 1537-6591 | DOI: http://dx.doi.org/10.1086/587986
A Neonate with Worms

More Like This

Show all results sharing these subjects:

  • Infectious Diseases
  • Immunology
  • Public Health and Epidemiology
  • Microbiology

GO

Show Summary Details

Journal Article.  1221 words.  Illustrated.

Subjects: Infectious Diseases ; Immunology ; Public Health and Epidemiology ; Microbiology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.